# SDR UPS07849288

- Difficulty date: February 20, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HFEC & VISUAL INSPECTION DETECTED A CRACK ON THE R-2 DOOR FWD UPPER CORNER APPROX .50 INCH IN LENGTH.  CUT OUT DAMAGED AREA OF THE R-2 DOOR FWD UPPER CORNER IAW SRM 53-02-00 FIG 16, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-02-00 FIG 16 AND SRM TR 53-197.
